# SDR 0704015

- Difficulty date: September 16, 2003
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230C
- Aircraft serial: 20257
- Aircraft time: 70,152 hours, 64,582 cycles
- Engine: Pwa JT8D15
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Part number: 610R9A
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 70,152 hours, 64,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC WICK BASE CORRODED ON RT HORIZ STAB.
